The linearized (modified) Enskog equation: The approach to equilibrium
P. Résibois
Physica A: Statistical Mechanics and its Applications, 1978, vol. 94, issue 1, 1-19
Abstract:
We consider a non-equilibrium deviation of the one-particle distribution function satisfying the (modified) linearized Enskog equation and we prove that such a deviation disappears in the long term. Our proof reveals some interesting properties of the N-particle Liouville operator for hard spheres.
Date: 1978
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178901243
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:94:y:1978:i:1:p:1-19
DOI: 10.1016/0378-4371(78)90124-3
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().